# SDR WX0A2014091772160

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- Aircraft time: 57,719 hours, 39,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT LOWER FLASHLIGHT RED LIGHT NOT BLINKING.  INSTALLED NEW FLASHLIGHT WITH BATTERY PACK IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
